J. Math. Anal. Appl. 449, 580-588 (2017) [DOI: 10.1016/j.jmaa.2016.12.028]

A Dynamic Uncertainty Principle for Jacobi Operators

Isaac Alvarez-Romero and Gerald Teschl

We prove that a solution of the Schrödinger-type equation i∂t u= Hu, where H is a Jacobi operator with asymptotically constant coefficients, cannot decay too fast at two different times unless it is trivial.

MSC2010: Primary 33C45, 47B36; Secondary 81U99, 81Q05
Keywords: Schrödinger equation, uncertainty principle, Jacobi operators

TeX file (23k) or pdf file (276k)